research centers


Search results: Found 1

Listing 1 - 1 of 1
Sort by

Article
Numerical Solution of Ordinary Differential Equations of Fractional Order Using Variable Step Size Method

Authors: Hayder H. Khayoon --- Fadhel S. Fadhel
Journal: Al-Nahrain Journal of Science مجلة النهرين للعلوم ISSN: (print)26635453,(online)26635461 Year: 2018 Volume: 00 Issue: 1 Pages: 143-149
Publisher: Al-Nahrain University جامعة النهرين

Loading...
Loading...
Abstract

The main objective from this paper is to introduce and derive three methods depending on fractional Euler’s method and improve the results modifying the approach by using variable step size method.

Listing 1 - 1 of 1
Sort by
Narrow your search

Resource type

article (1)


Language

English (1)


Year
From To Submit

2018 (1)